# SDR USAA201021890403

- Difficulty date: February 18, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 0931
- Aircraft time: 39,973 hours, 16,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - ROW 9 LT RED AISLE EMERGENCY EXIT LIGHT LENS MISSING.  REPLACED MISSING EMERGENCY LIGHT LENS.
